# SDR IPXA2014062083360

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Damaged
- Location: Ingress Rope
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETAINER FOR FLIGHT COMPARTMENT INGRESS ROPE AT AFT FRAME ON FWD ENTRY DO DOOR DAMAGED.  R & R RETAINER FOR FLT COMPARTMENT INGRESS ROPE AT AFT FRAME OF FWD ENTRY DOOR W/REF AMM 25-61-04-002 +25-61-04-402.
